# SDR AALA201605119002

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 2555
- Condition: Defective
- Location: R1 Door
- Part time: 41,562 hours, 27,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R1 DOOR ASSIST BOTTLE PRESS GAUGE IS MISSING CTR PLUG.  NO FLUID SHOWING.  R & R R1 DOOR DAMPENER & EMER OPERATION CYLINDER IAW AMM 52-11-14.
